English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Theory for serial correlations of interevent intervals

Schwalger, T., & Lindner, B. (2010). Theory for serial correlations of interevent intervals. European Physical Journal-Special Topics, 187(1), 211-221.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0029-8E7A-4 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0029-8E7B-2
Genre: Journal Article

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Schwalger, T.1, Author              
Lindner, B.1, Author              
Affiliations:
1Max Planck Institute for the Physics of Complex Systems, Max Planck Society, ou_2117288              

Content

show
hide
Free keywords: -
 MPIPKS: Stochastic processes
 Abstract: -

Details

show
hide
Language(s): eng - English
 Dates: 2010-09
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: -
 Identifiers: eDoc: 537800
ISI: 000282226900023
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: European Physical Journal-Special Topics
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 187 (1) Sequence Number: - Start / End Page: 211 - 221 Identifier: ISSN: 1951-6355